# SDR ASAA2017051920823

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 16,192 hours, 5,352 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHIMS WORN. ACFT GROUNDED.  REPLACED THE FAN BLADE SHIMS.
